# SDR C2XA04CL116

- Difficulty date: November 16, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145ER
- Aircraft serial: 145006
- Aircraft time: 15,737 hours, 13,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245305
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE MAIN CABIN DOOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE MAIN CABIN DOOR EMERGENCY LIGHT ASSEMBLY.
